MAUDE Adverse Event Report: PRODUCTOS MEDLINE S.A. DE C.V.; MANIFOLD,KIT,NO,TRANSDUCER

PRODUCTOS MEDLINE S.A. DE C.V.; MANIFOLD,KIT,NO,TRANSDUCER
Catalog Number VASC1184A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility, "they are getting air in the manifold.We believe that the air in the system could be introduced when the user draws back on the syringe."there is no further information.To date, no information has been received to indicate that a user or a patient experienced a death, serious injury, medical intervention, follow-up care, or other adverse health impact associated with the reported problem/issue.In an abundance of caution, and in response to an fda 483 issued for cfn 1417592 on 22-jan-2024, this medwatch is being filed for the reported problem/issue.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
According to the facility, "they are getting air in the manifold.We believe that the air in the system could be introduced when the user draws back on the syringe.".

Common Device Name
MANIFOLD,KIT,NO,TRANSDUCER
Manufacturer (Section D)
PRODUCTOS MEDLINE S.A. DE C.V.
blvd world trade center no.106
parque industrial oradel
nuevo laredo, tamaulipas 88285 ,
MX  88285,
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key20347051
Report Number3004122598-2024-00056
Device Sequence Number18155982
Product Code OEZ
UDI-Device Identifier10193489799828
UDI-Public10193489799828
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberVASC1184A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown